Progesterone making me grumpy.

by Michaela
(California)

Hi. I'm up to 150mg as per the instructions. Been here for 2 months. I've had a rough time with estrogen kicking back but finally that's all calmed. Instead I'm now, feeling aggigated and very grumpy. These are not symptoms I had before.

Is this how it will be on progesterone cream??? Or should I increase some more???

Comments for Progesterone making me grumpy.

Click here to add your own comments

Mar 15, 2022
Progesterone making me grumpy
by: Joy

Hi Michaela

Progesterone does upset things in the beginning as mentioned many times on this website. The body needs time to adjust to progesterone therapy which can take 2-6 months. Definitely increase the cream used which should be a 3% cream. If not please adjust the amount used. Please read the How to use Progesterone Cream page. Also take note of Estrogen Dominance symptoms. The moment progesterone becomes the dominant hormone, things will improve for you.

Please make sure that your Vitamin D3 level is optimal as a deficiency reduces the benefits of progesterone. It is also connected to every single functioning cell in our bodies making it vital.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...